zbMATH — the first resource for mathematics

Some notes on amenability and weak amenability of Lau product of Banach algebras defined by a Banach algebra morphism. (English) Zbl 1335.46040
Let \(A\) be a Banach algebra. \(A\) is called amenable if every bounded linear derivation \[ D:A\rightarrow X^{*} \] is inner for every Banach \(A\)-bimodule \(X\), i.e., there exists \(x_{0}\) in \(X^{*}\) such that \[ D(a)=a\cdot x_{0}-x_{0}\cdot a \] for each \(a\in A\). \(A\) is called weakly amenable (\(n\)-weakly amenable) if every bounded linear derivation \(D:A\rightarrow A^{*}\) \((A^{(n)})\) is inner, respectively. Let \(A\) and \(B\) be Banach algebras. Suppose that \(T:B\rightarrow A\) is an algebra homomorphism with \(||T||\leq 1\) and \(A\) is commutative. Equip \(A\times B\) with the product \[ (a,b)(a^{\prime},b^{\prime})=(aa^{\prime}+T(b)a^{\prime}+T(b^{\prime})a,bb^{\prime})\quad (a,a^{\prime},b,b^{\prime}\in A) \] and with the norm \[ ||(a,b)||=||a||_{A}+||b||_{B}, \] then \(A\times B\) becomes a Banach algebra which is denoted by \(A\times_{T} B\). In this paper, the authors study weak amenability (\(n\)-weak amenability) of \(A\times_{T}B\). They also define a new version of \(A\times_{T}B\) via a new product \[ (a,b)(a^{\prime},b^{\prime})=(aa^{\prime}+T(b)a^{\prime}+aT(b^{\prime}),bb^{\prime})\quad (a,a^{\prime},b,b^{\prime}\in A). \] They investigate amenability, weak amenability and Arens regularity of these new Banach algebras.

46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
46H05 General theory of topological algebras
46J05 General theory of commutative topological algebras
Full Text: DOI
[1] Bade, W. G.; Curtis, P. C.; Dales, H. G., Amenability and weak amenability for Beurling and Lipschitz algebras, Proc. London Math. Soc., 55, 359-377, (1987) · Zbl 0634.46042
[2] Bhatt, S. J.; Dabhi, P. A., Arens regularity and amenability of lau product of Banach algebras defined by a Banach algebra morphism, Bull. Aust. Math. Soc., 87, 195-206, (2013) · Zbl 1282.46041
[3] Dales, H. G.: Banach Algebras and Automatic Continuity, Oxford Univ. Press, Oxford, 2000 · Zbl 0981.46043
[4] Dales, H. G.; Ghahramani, F.; Grønbæk, N., Derivations into iterated duals of Banach algebras, Studia Math., 128, 19-54, (1998) · Zbl 0903.46045
[5] Ghaderi, E.; Nasr-Isfahani, R.; Nemati, M., Some notions of amenability for certain products of Banach algebras, Colloquium Math., 130, 147-157, (2013) · Zbl 1282.46042
[6] Ghahramani, F.; Loy, R. J., Generalized notions of amenability, J. Funct. Anal., 208, 229-260, (2004) · Zbl 1045.46029
[7] Johnson, B. E.: Cohomology in Banach algebras, Mem. Amer. Math. Soc., Volume 127, 1972 · Zbl 0256.18014
[8] Lau, A. T., Analysis on a class of Banach algebras with application to harmonic analysis on locally compact groups and semigroups, Fund. Math., 118, 161-175, (1983) · Zbl 0545.46051
[9] Monfared, M. S., On certain products of Banach algebras with applications to harmonic analysis on locally compact groups and semigroups, Studia Math., 178, 277-294, (2007) · Zbl 1121.46041
[10] Paterson, A. L. T.: Amenibility. Mathematical Surveys and Monographs, Amer. Math. Soc., 29 Providence, RI, 1988
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.